# SDR 97ZZZM333

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Part time: 27,570 hours
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 730 - MCO-TOL - NR 2 ENGINE STALLED ON POWER UP.  IN IDLE, ALL INDICATIONS SHOWED NORMAL (NO OVERTEMP).  VISUAL INSPECTION REVEALED MINOR C-1 DAMAGE, MAJOR C-2 AND A SUBSEQUENT BOROSCOPE INSPECTION REVEALED THE C-12 AND C-13 BLADE DISTRESS WAS PRESENT.  REMOVED DISCREPANT ENGINE (S/N 688132B) AND REPLACED WITH SERVICEABLE ENGINE (S/N 688445B) IAW PRATT AND WHITNEY MAINTENANCE MANUAL 71-00-00.  ALL LEAK AND OPERATIONAL CHECKS WERE PERFORMED IAW PWA MM 71-00-00 AND WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
